MAUDE Adverse Event Report: ANGIODYNAMICS, INC. SOFT-VU; SOFT-VU ANGIOGRAPHIC CATHETER, RIM, BRAIDED

ANGIODYNAMICS, INC. SOFT-VU; SOFT-VU ANGIOGRAPHIC CATHETER, RIM, BRAIDED
Model Number 10733201
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference: (b)(4).
 
Event or Problem Description
A distributor reported an end user experienced an issue when using a soft-vu rim 4f x 65cm 035 b 0sh.During a pta crossover from right to left procedure, the tip of the catheter detached inside of the patient.A cook 180cm amplatz wire was being used at the time.The tip was removed using another instrument.The procedure was then completed with a new of the same device.
 
Additional Manufacturer Narrative
The customer's reported complaint description of the catheter tip detached was confirmed.The fracture location was at the weld junction to the catheter shaft and there is clear mechanical (stretching) damage at this location.In addition, the tip tubing material was accordioned.The root cause for this tip detachment is handling damage during device use; particularly using this angiographic catheter device during the pta crossover procedure.Per device dfu the intended use of an angiographic catheter is: angiographic catheters are single-use invasive medical devices which are intended to be used for patients in need of angiographic diagnosis.The catheter is inserted into the vasculature system and guided to the target anatomical location.The primary function of angiodynamics angiographic catheters is to deliver contrast media to a specified anatomical location for subsequent diagnosis or intervention.A review of the angiodynamics' device history records (dhr) was performed for the indicated packaging lot for any deviations related to the reported failure mode of the complaint.The review confirms that the lots met all receiving, sterilization and distribution specifications; i.E.No ncr associated with reported failure mode.Labeling review: instructions for use 16900444-01 is provided with this catheter device and contains the following statements.Intended use: angiographic catheters are single-use invasive medical devices which are intended to be used for patients in need of angiographic diagnosis.The catheter is inserted into the vasculature system and guided to the target anatomical location.The primary function of angiodynamics angiographic catheters is to deliver contrast media to a specified anatomical location for subsequent diagnosis or intervention.Warnings: never advance or retract an angiographic catheter or guidewire against resistance.This may result in damage to the vessel, the product, or both.Warranty: angiodynamics, inc.Warrants that reasonable care has been used in the design and manufacture of this instrument.This warranty is in lieu of and excludes all other representations and warranties not expressly set forth herein, whether express or implied by operation of law or otherwise, including, but not limited to, any implied warranties of merchantability or fitness for a particular purpose.Handling, storage, cleaning and sterilization of this instrument as well as other factors relating to the patient, diagnosis, treatment, surgical procedures and other matters beyond angiodynamics, inc.'s control directly affect the instrument and the results obtained from its use.Angiodynamics, inc.'s obligation under this warranty is limited to the repair or replacement of this instrument and angiodynamics, inc.Shall not be liable for any incidental or consequential losses, damages or expenses directly or indirectly arising from the use of this instrument.Angiodynamics, inc.Neither assumes, nor authorizes any other person to assume for it, any other or additional liability or responsibility in connection with this instrument.Angiodynamics, inc.Assumes no liability with respect to instruments reused, reprocessed or resterilize, modified or altered in any way, and makes no warranties or representations, express or implied, including but not limited to merchantability or fitness for a particular purpose, with respect to such instruments.Contents supplied sterile using an ethylene oxide (eo) process.Do not use if sterile barrier is damaged.If damage is found, call your angiodynamics, inc.Representative.Inspect prior to use to verify that no damage has occurred in shipping.Do not use if package is damaged.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
SOFT-VU
Common Device Name
SOFT-VU ANGIOGRAPHIC CATHETER, RIM, BRAIDED
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
MDR Report Key23367678
Report Number1319211-2025-00042
Device Sequence Number21056341
Product Code DQO
UDI-Device IdentifierH787107332010
UDI-PublicH787107332010
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10733201
Device Lot NumberA1425059
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer03/28/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown